# SDR FDEA202204010985

- Difficulty date: April 1, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 58,049 hours, 27,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146N851134
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE - FRAME ATTACHED OUTER CHORD CORRODED, AT STA1380, BETWEEN   STGR27RH AND STGR29RH COMPLIED WITH FEDEX EA: F-5310-T0367786 PT1, EA TITLE: FUSELAGE - MAINFRAME - STA   1380 FRAME OUTER CHORD PARTIAL REPLACEMENT AND SPLICE REPAIR BETWEEN S-26R   AND S-29R. REPAIRED LOWER FUSELAGE - FRAME ATTACHED OUTER CHORD AT STA1380,   BETWEEN STGR27RH AND STGR29RH. THIS IS CATEGORY B REPAIR. THE FOLLOWING   INSPECTION PER FEDEX EA: F-5310-T0367786.  MAJOR REPAIR IAW FEDEX GMM6-2-100. REFER TO WRI: 53104494 FOR WORK DETAIL.
